EconPapers    
Economics at your fingertips  
 

Admissibility for Nonuniform Contraction and Dichotomy

Yongxin Jiang and Fang-fang Liao

Abstract and Applied Analysis, 2012, vol. 2012, 1-23

Abstract:

The relation between the notions of nonuniform asymptotic stability and admissibility is considered. Using appropriate Lyapunov norms, it is showed that if any of their associated spaces, with , is admissible for a given evolution process, then this process is a nonuniform contraction and dichotomy. A collection of admissible Banach spaces for any given nonuniform contraction and dichotomy is provided.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/741696.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/741696.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:741696

DOI: 10.1155/2012/741696

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:741696